I too have spent 25 year researching what causes balding. I have found other reasons that cause balding that I believe to be true. The common link for all humans balding on the vertex of the head is the mandible is in a class 2 skeletal position. This causes the condyle to occlude the superficial temporal artery where it passes between the base of the skull and the condyle. In a normal healthy temporalmandibular joint, there is sufficient clearance for the superficial temporal artery. The skeletal class 2 position places the teeth, the mandible, the Ramos and the condyle in a retrognathic position. In conclusion, the dislocated class 2 skeletal jaw is functioning outside the glenoid fossa in a distalized position, towards the back of your head occluding on the superficial temporal artery. This causes the only connection the vertex follicle pad has to the body to be cut off ending the growth cycle of the hair follicle pad of the vertex.
Hi Will. I have a question regarding on my hair loss problem. Currently, I’m still on my 19 but I already have that M-shaped on my hairline which is really absurd and devastating for me. I met a doctor one month ago and he prescribed me with ketoconazole shampoo. The result is quite impressive as my hair didn’t feel itchy anymore. The thing is, the hair on my hairline is still not growing as much as the other parts of my head but the fine hair didn’t fall out. Is it going to be like that or is there anything that I should consider to make it grow back?
Trich is under-researched in the UK, with the NHS pretty pushed for resources to try and treat it. I was referred to CBT (cognitive behavioural therapy) when I was 10, which just made me more anxious and depressed. Trying to identify Trich-triggers is incredibly difficult; they can be emotional, physical, situational and differ vastly between individuals. For me, currently it's mostly when I come up against confusing stuff in my PhD research; anxiety and stress also induce it.
Bunch of weakasses in the comment section, I literally started rocking a near bald look at around 16. All of a sudden girls talked to me more at school and got more looks for some reason. All you need is the confidence to rock a bald head, I’m 21 now and can tell my hairline is receiding but it doesn’t effect me at all, I like being bald, I look better that way, y’all need to grow some cojones
According to psychologist Dr. Ana Fonseca, “For women, self-esteem and self-concept are the reflex of social influence, which can act as a source of conflict and misfit, with repercussions on body image and health. The relationship with the hair often includes anxiety about its general condition, if it’s thinning and falling out, or going gray. Hair is valued in connection with beauty and femininity, sexuality and attractiveness, so when losing it, people are affected negatively in their self-esteem and self-image. Hair loss threatens our vanity, how much we value ourselves and is usually seen as unattractive and often associated with being unwell or aging. It is recognized that there are also emotional factors associated with hair loss so it can mean psychological discomfort.”
Hair has deep psychological and sexual meaning. Both menopause and loss of hair are often associated with loss of femininity and sexuality. These thoughts and changes can all feed into each other, and it becomes a vicious and demoralising cycle. Rest assured, though, it is very rare for a woman to go bald. And things can be done to get the best out of your hair during this stressful time.
Topical chemical treatments are used by many to help stimulate regrowth, although some believe that blood flow and circulation to old or weak hair follicles can be stimulated with only the fingertips and some common vitamin-rich items. Popular remedies for encouraging new hair follicle growth include combining a rich carrier oil like jojoba, coconut or olive oil with agents like vitamin-dense or mineral-dense aloe vera gel, potato juice, cinnamon, neem leaves or certain essential oils.
Lifestyle changes, combined with alternative medicines, are a highly effective treatment option for most women suffering from menopausal hair loss. However, for some women, the symptoms will be so severe that a more drastic treatment is necessary. Before beginning to take prescription medicine or getting surgery, a woman should consult a trusted medical professional to better understand the potential benefits and risks involved.
Side effects and concerns: Minoxidil is safe, but it can have unpleasant side effects even apart from the alcohol-related skin irritation. Sometimes the new hair differs in color and texture from surrounding hair. Another risk is hypertrichosis — excessive hair growth in the wrong places, such as the cheeks or forehead. (This problem is more likely with the stronger 5% solution.)
Female-pattern hair loss, called androgenic or androgenetic alopecia, is basically the female version of male pattern baldness. “If you come from a family where women started to have hair loss at a certain age, then you might be more prone to it,” says Dr. Glashofer. Unlike men, women don't tend to have a receding hairline, instead their part may widen and they may have noticeable thinning of hair.
I've just had my second baby and the hair loss is always in the back of my mind. The shedding has started again and the areas that lost more hair before are still much thinner. People often think that hair loss is something you can put a cream on and you'll be cured but a lot of the time that's not the case. Sometimes, you just have to face that it's never going to grow back and deal with that.
The benefit of having a thick head of hair is that the top of your head stays protected from UV rays. But once your hair starts thinning and you begin to lose that protection, you’ll find that your scalp is more susceptible to sunburn. If you’re not spending more time outdoors than usual and your scalp is becoming more sensitive to the sun, you could be losing some of your hair.
*all photos are models and not actual patients.If you are interested in a prescription product, Hims will assist in setting up a visit for you with an independent physician who will evaluate whether or not you are an appropriate candidate for the prescription product and if appropriate, may write you a prescription for the product which you can fill at the pharmacy of your choice.
I started taking Multivitamin pills daily around February,2018, and then started taking Biotin and Fish Oil supplements daily around March also, and as a result I started noticing my crown start to to get thinner and my temples started to recede as time went by. I stopped taking the Fish oil and biotin supplements first thinking that was the problem, then I stopped taking the multivitamin pills. Its been around a month now and my crown is still pretty thin, and my temples are also not borderline thin but not as full as they used to be. My question to you is did I somehow screw up my hormones now or something to the point to where I cant grow my hair like I used to because I took these supplements? Is this temporary, and will my hair go back since I stopped taking the supplements? Do I need to go see a doctor about this? What are your recommendations to how I can get my hair back to the way it used to be ? It would mean the world to me if you replied! Thank You!
Some medications have side effects that include hair loss. Talk to your doctor if you are experiencing significant hair loss and you think that your medication might be the cause. Your doctor might be able to switch you over to another type of medicine without any reported side effects. Don’t stop taking your medications until you’ve spoken with your doctor, as this could be dangerous for your health.
Hi Chase – We’re glad you enjoyed this blog post! Most of our products are cosmetic solutions to hair loss, but if you are looking for more natural remedies, our Hair Nutrition 2-in-1 Capsules contain biotin and keratin, and help strengthen, nourish, and repair the hair shaft. You can read more about the product here: http://www.toppik.com/shop/hair-nutrition-2-in-1-capsules.